# SDR SWAA2013020712346

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 76,174 hours, 66,740 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 3214552
- Part serial: 4987
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL250 CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE INDICATED 10,000+ AND CLIMBING.  ALL SYSTEM SWITCHES WERE IN THE NORMAL POSITIONS (PACKS IN AUTO).  DESCENT STARTED AT THE SAME TIME AS THE OUTFLOW VALVE WAS FULLY CLOSED USING THE MA
